Publication
Title
Topological elementary equivalence of closed semi-algebraic sets in the real plane
Author
Language
English
Source (journal)
The journal of symbolic logic. - Providence, R.I., 1936, currens
Publication
Providence, R.I. : Association for Symbolic Logic, Inc. , 2000
ISSN
0022-4812 [print]
1943-5886 [online]
Volume/pages
65 (2000) , p. 1530-1555
ISI
000166605500005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 14.12.2021
To cite this reference